# SDR SWIA95666

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N194SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120120
- Engine: Pwa PW118A
- System (JASC): 2721 · Rudder Tab Control System
- Part: Cables
- Part number: 5298
- Condition: Worn
- Location: Rudder Trim
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER TRIM CABLES WORN.  REMOVED AND REPLACED RUDDER TRIM CABLES IAW EMB MM 2-00-01, OPS CHECK OK.
